# SDR CALA2023061401858

- Difficulty date: June 14, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 77,277 hours, 27,793 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 147A3211
- Condition: Corroded
- Location: Sta 967
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) PASSENGER CABIN FLOOR STRUCTURE AT STR 20 RH JUST FWD OF STA 967 RH HAS CORROSION ON THE UPPER HAT FLANGE ON STR 20 RH
